MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG MOD TIB TRAY CEM COCR 1.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 SIG MOD TIB TRAY CEM COCR 1.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158115000
Medical Device Problem Codes Loss of or Failure to Bond (1068); Use of Device Problem (1670)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Initial reporter is a sales representative.(b)(4).
 
Event or Problem Description
It was reported the implants were removed during knee revision surgery on (b)(6) 2019 due to tibial loosening and possible tibial implant positioning (varus).The original surgery occurred in 2011.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG MOD TIB TRAY CEM COCR 1.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8315628
Report Number1818910-2019-83567
Device Sequence Number16409923
Product Code JWH
UDI-Device Identifier10603295063568
UDI-Public10603295063568
Combination Product (Y/N)N
PMA/510(K) Number
K032151
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158115000
Device Lot Number3289350
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2019
Supplement Date Received by Manufacturer02/14/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;